RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2010, том 6, 087, 43 страниц (Mi sigma545)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Quiver Varieties with Multiplicities, Weyl Groups of Non-Symmetric Kac–Moody Algebras, and Painlevé Equations

Daisuke Yamakawaab

a Department of Mathematics, Graduate School of Science, Kobe University, Rokko, Kobe 657-8501, Japan
b Centre de mathématiques Laurent Schwartz, École Polytechnique, CNRS UMR 7640, ANR SÉDIGA, 91128 Palaiseau Cedex, France

Аннотация: To a finite quiver equipped with a positive integer on each of its vertices, we associate a holomorphic symplectic manifold having some parameters. This coincides with Nakajima's quiver variety with no stability parameter/framing if the integers attached on the vertices are all equal to one. The construction of reflection functors for quiver varieties are generalized to our case, in which these relate to simple reflections in the Weyl group of some symmetrizable, possibly non-symmetric Kac–Moody algebra. The moduli spaces of meromorphic connections on the rank 2 trivial bundle over the Riemann sphere are described as our manifolds. In our picture, the list of Dynkin diagrams for Painlevé equations is slightly different from (but equivalent to) Okamoto's.

Ключевые слова: quiver variety; quiver variety with multiplicities; non-symmetric Kac–Moody algebra; Painlevé equation; meromorphic connection; reflection functor; middle convolution

DOI: https://doi.org/10.3842/SIGMA.2010.087

Полный текст: PDF файл (525 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2010/087/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1003.3633
Тип публикации: Статья
MSC: 53D30; 16G20; 20F55; 34M55
Поступила: 19 марта 2010 г.; в окончательном варианте 18 октября 2010 г.; опубликована 26 октября 2010 г.
Язык публикации: английский

Образец цитирования: Daisuke Yamakawa, “Quiver Varieties with Multiplicities, Weyl Groups of Non-Symmetric Kac–Moody Algebras, and Painlevé Equations”, SIGMA, 6 (2010), 087, 43 pp.

Цитирование в формате AMSBIB
\RBibitem{Yam10}
\by Daisuke Yamakawa
\paper Quiver Varieties with Multiplicities, Weyl Groups of Non-Symmetric Kac--Moody Algebras, and Painlev\'e Equations
\jour SIGMA
\yr 2010
\vol 6
\papernumber 087
\totalpages 43
\mathnet{http://mi.mathnet.ru/sigma545}
\crossref{https://doi.org/10.3842/SIGMA.2010.087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769928}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000284037400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896061053}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma545
  • http://mi.mathnet.ru/rus/sigma/v6/p87

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Hiroe K., Yamakawa D., “Moduli Spaces of Meromorphic Connections and Quiver Varieties”, Adv. Math., 266 (2014), 120–151  crossref  mathscinet  zmath  isi  scopus
    2. Hiroe K., “Linear differential equations on the Riemann sphere and representations of quivers”, Duke Math. J., 166:5 (2017), 855–935  crossref  mathscinet  zmath  isi  scopus
    3. Geiss Ch., Leclerc B., Schroeer J., “Quivers With Relations For Symmetrizable Cartan Matrices i: Foundations”, Invent. Math., 209:1 (2017), 61–158  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:153
    Полный текст:27
    Литература:26
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019